# SDR ABXA010641

- Difficulty date: October 22, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313T12003
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND CRACK ON P/N 313T1200-3 FAIRING SKIN PYLON NR 1 RIGHT SIDE.  FABRICATED REPAIR PARTS AND REPAIRED AREA IAW REA B654-42136MR.
